U.S. doctors online nowAsk doctors free
A 21-year-old female asked:

Diagnosed w gallstones a month ago, now nagging pain on upper left abdom with pale/yellow stool. now black and tarry. what should i do?

1 doctor answer4 doctors weighed in
Dr. Paul Harper
General Surgery 52 years experience
See your doctor: The black tarry stools can be a sign of bleeding into your gut. Your doctor will sort this out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 21-year-old female asked:

Diagnosed w/ gallstones a month ago, now having nagging upper left abdom pain, pale/yellow stool and now black tarry. What should I do? On ranitidine

2 doctor answers5 doctors weighed in
Dr. Benjamin Kim
General Surgery 43 years experience
See doctor: Need evaluation for bleeding and possible complications from gallstones such as pancreatitis or common bile duct stone. See gastroenterologist, general surgeon or your primary doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.